# SDR REXA2022102700928

- Difficulty date: October 13, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: CC670334672
- Condition: Deformed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET P/N CC670-33467-2 AT FS280.00, RBL 11.0 HAS AN ELONGATED HOLE.  INSTALLED NEW SERVICEABLE GUSSET P/N CC670-33467-2 AT FS280.00, RBL 11.0 IAW CRJ 700 SRM 51-42-06/21-001-001.
